# SDR AWXA200600160

- Difficulty date: December 24, 2005
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 61,200 hours, 42,497 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 654656841
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C19 CHECK DISCOVERED CORROSION ON THE AFT PRESSURE BULKHEAD, LOWER FORWARD FACE SKIN, RT OUTBOARD SIDE OF THE CENTER CHANNEL AT BS 1016, WL 201 AND BL 2R.  MAINTENANCE CUT OUT DAMAGED SECTION OF BULKHEAD IAW BOEING DWG 65C28106.  RECEIVED AND INSTALLED NEW AFT PRESSURE BULKHEAD SKIN IAW BOEING 737-300 SRM 51-40-02-0G AND DWG 65C28106.  LEAK CHECK WAS GOOD IAW BOEING 737-300 AMM 21-00-05-2.
